Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 49, NWS Tulsa, OK

April 10, 2011Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2011, 10:55 PM CDT for Washington County, Arkansas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 10:55 PM CDT (03:55 UTC)
Expired
Apr 10, 2011, 11:24 PM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Washington County, AR

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 11:00 PM CDTHAIL 1.5Fayetteville, ARHWY 265 AND HAPPY HOLLOW RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WUUS54 KTSA 110355
SVRTSA
ARC143-110445-
/O.NEW.KTSA.SV.W.0049.110411T0355Z-110411T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1145 PM CDT

* AT 1052 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES
  NORTHEAST OF PRAIRIE GROVE...MOVING EAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FARMINGTON...WEST FORK...GREENLAND...FAYETTEVILLE AND ELKINS.

THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR WASHINGTON 
COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3608 9394 3591 9395 3591 9434 3608 9441
      3624 9390 3623 9389
TIME...MOT...LOC 0355Z 252DEG 37KT 3603 9426

$$

LACY
2 follow-up statements
830 
WWUS54 KTSA 110416
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT SUN APR 10 2011

ARC143-110445-
/O.CON.KTSA.SV.W.0049.000000T0000Z-110411T0445Z/
WASHINGTON AR-
1116 PM CDT SUN APR 10 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN WASHINGTON COUNTY...

AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYFIELD...
MOVING NORTHEAST AT 60 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A 
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3610 9393 3602 9394 3607 9400 3620 9403
      3624 9390 3623 9389
TIME...MOT...LOC 0416Z 238DEG 54KT 3617 9391

$$
883 
WWUS54 KTSA 110424
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT SUN APR 10 2011

ARC143-110434-
/O.CAN.KTSA.SV.W.0049.000000T0000Z-110411T0445Z/
WASHINGTON AR-
1124 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 3610 9393 3602 9394 3607 9400 3620 9403
      3624 9390 3623 9389
TIME...MOT...LOC 0424Z 238DEG 54KT 3623 9378

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:57 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 10, 7:57 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN APR 10 2011

.UPDATE...

FORECAST WAS UPDATED TO INCLUDE TORNADO WATCH AND TO ADJUST POPS
THIS EVENING BASED ON LATEST SHORT-TERM MODEL GUIDANCE. SEE
DISCUSSION BELOW.

&&

.DISCUSSION...

THE DRYLINE HAS FOR ALL INTENT AND PURPOSES STALLED JUST TO THE
SOUTH AND EAST OF TULSA AND POINTS BACK TO THE SOUTHWEST. THE
DRYLINE STILL HAS SOME EASTWARD MOVEMENT ON THE NORTHERN END UP
TOWARD THE MIAMI AREA. CELLS THAT HAVE GONE UP ALONG THE DRYLINE
SO FAR THIS EVENING HAVE NOT BEEN IMPRESSIVE...THERE HAS BEEN SOME
CELL SPLITS...BUT SO FAR NOT MUCH MOVEMENT OFF OF THE BOUNDARY AS
OF YET. IF A RIGHT MOVER CAN MATERIALIZE...AN ISOLATED TORNADO
COULD OCCUR.

NOW TO THE QUESTION OF CONVECTIVE CHANCES. THE LATEST SHORT-TERM
MODEL GUIDANCE SUGGESTS THAT THE ONGOING ACTIVITY WILL REMAIN
WIDELY SCATTERED INTO THE EVENING. CONVECTION NOW ORGANIZING OVER
NORTH CENTRAL TX...IN ASSOCIATION WITH THE APPROACH OF THE UPPER
TROUGH OVER WEST TX...WILL BECOME MORE LINEAR IN NATURE AND LIFT
NORTHEAST INTO SOUTHEAST OK LATE THIS EVENING...AND INTO NW AR
MAINLY AFTER MIDNIGHT. I HAVE LOWERED POPS OVER NW AR THIS EVENING
BASED ON THIS REASONING.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  72  43  76 /  20  10   0   0
FSM   59  72  45  76 /  70  20   0   0
MLC   55  73  44  77 /  60  10   0   0
BVO   49  71  41  75 /  20  10   0   0
FYV   55  68  38  72 /  60  20   0   0
BYV   53  67  40  71 /  70  30   0   0
MKO   55  71  43  75 /  50  10   0   0
MIO   51  69  39  74 /  30  20   0   0
F10   55  72  44  75 /  30  10   0   0
HHW   60  75  45  77 /  70  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066.

AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Apr 10, 9:25 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT SUN APR 10 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
925 PM CDT SUN APR 10 2011

...SEVERE STORMS POSSIBLE TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A LINE FROM MIAMI TO OKEMAH.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A LINE FROM MIAMI TO OKEMAH.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

THUNDERSTORMS HAVE DEVELOPED FROM SOUTH CENTRAL INTO NORTHEAST
OKLAHOMA THIS EVENING. A FEW OF THESE STORMS COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.
AN ISOLATED TORNADO IS REMOTELY POSSIBLE IF A RIGHT MOVER CAN
MATERIALIZE. RAINFALL AMOUNTS COULD TOP A HALF INCH TO AS MUCH AS
AN INCH LOCALLY...MAINLY OVER SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THIS AMOUNT OF RAIN WOULD LIKELY NOT CAUSE FLOODING
ISSUES...ESPECIALLY GIVEN THE RECENT DROUGHT CONDITIONS. THE
STORMS WILL LIKELY ORGANIZE INTO A BROKEN LINE AND MOVE OUT OF
NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA BY EARLY MONDAY MORNING.

THE FIRE DANGER HAS DECREASED AS WINDS HAVE SUBSIDED ACROSS THE
ENTIRE AREA THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...HIGH FIRE DANGER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
		POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...

STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL KEEP THE
FIRE DANGER HIGH AND NEAR VERY HIGH WEST OF HIGHWAY 75 IN
NORTHEAST OKLAHOMA. A HIGH OR VERY HIGH FIRE DANGER WILL CONTINUE
THROUGH MUCH OF NEXT WEEK DUE TO THE ONGOING DRY CONDITIONS.

THUNDERSTORM CHANCES WILL INCREASE LATE WEDNESDAY NIGHT INTO
THURSDAY AS AN UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AT
THIS TIME...THE SEVERE RISK APPEARS LOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 10, 8:10 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT SUN APR 10 2011

OKZ058-062-063-110145-
DELAWARE OK-MAYES OK-OTTAWA OK-
810 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...SOUTHEASTERN OTTAWA AND NORTHEASTERN MAYES

AT 809 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CHLOETA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...CHLOETA...ZENA...CLEORA...
GROVE...BERNICE...SPAVINAW...STRANG...LANGLEY AND DISNEY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3685 9463 3649 9462 3624 9506 3643 9516
      3652 9504 3652 9501 3654 9501
TIME...MOT...LOC 0109Z 230DEG 45KT 3644 9491
Special weather statement, Apr 10, 8:53 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT SUN APR 10 2011

OKZ066>068-070-110230-
CHEROKEE OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
853 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE AND SOUTHEASTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND WESTERN CHEROKEE

AT 853 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF BOYNTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ERAM...HULBERT...WAGONER...CHOSKA...
TULLAHASSEE...PORTER...OKAY...REDBIRD...BOYNTON...JAMESVILLE...TAFT
AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3594 9503 3557 9578 3569 9587 3608 9544
      3608 9539
TIME...MOT...LOC 0153Z 223DEG 45KT 3569 9568
Special weather statement, Apr 10, 9:35 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT SUN APR 10 2011

OKZ062-063-067-068-110300-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
935 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN WAGONER...SOUTHERN DELAWARE AND MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

AT 935 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF MURPHY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...CHLOETA...ZENA...MAZIE...
MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...SPAVINAW...
STRANG...LANGLEY AND DISNEY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3646 9463 3596 9529 3612 9541 3652 9505
      3652 9501 3656 9501
TIME...MOT...LOC 0235Z 218DEG 49KT 3615 9527
Special weather statement, Apr 10, 10:14 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT SUN APR 10 2011

OKZ068-069-110400-
ADAIR OK-CHEROKEE OK-
1014 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE

AT 1014 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF COOKSON...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BARON...
CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...COOKSON AND ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3617 9456 3576 9449 3567 9493 3579 9503
TIME...MOT...LOC 0314Z 238DEG 47KT 3581 9484

LACY
Local storm report, Apr 10, 10:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             BARON                   35.92N 94.62W
04/10/2011  E0.75 INCH       ADAIR              OK   EMERGENCY MNGR

&&

PBS
Special weather statement, Apr 10, 10:48 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT SUN APR 10 2011

OKZ049-073-075-110430-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1048 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1048 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
BLANCO...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HIGGINS...GOWEN...BLANCO...
HARTSHORNE...HAILEYVILLE...DOW AND BACHE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3451 9579 3452 9578 3451 9573 3455 9568
      3459 9568 3459 9588 3460 9589 3466 9589
      3504 9554 3479 9523 3448 9578
TIME...MOT...LOC 0348Z 225DEG 46KT 3460 9578

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 10:24 PM CDTSevere Thunderstorm WarningTSAWashington51 min
Apr 10, 11:14 PM CDTSevere Thunderstorm WarningTSAMadison28 min
Apr 10, 11:32 PM CDTSevere Thunderstorm WarningTSACarroll32 min
Apr 10, 11:44 PM CDTSevere Thunderstorm WarningTSACrawford, Washington46 min
Apr 11, 12:27 AM CDTSevere Thunderstorm WarningTSAMadison, Washington33 min
Apr 11, 12:48 AM CDTSpecial Weather StatementTSACarroll27 min
Apr 11, 12:56 AM CDTSpecial Weather StatementTSACrawford34 min
Apr 11, 1:01 AM CDTSpecial Weather StatementTSASebastian29 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.